# SDR CA140715009

- Difficulty date: July 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Solenoid
- Part number: 427375019101
- Condition: Inoperative
- Location: Pedal Stop
- Part time: 71 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WATER ENTRAPMENT CAUSED THE PEDAL STOP SOLENOID TO BECOME INOPERATIVE.  WHEN THE LOWER WSPS PANEL WAS OPEN, WATER WAS TRAPPED IN THE AREA JUST BELOW THE PEDAL STOP SOLENOID DUE TO THE DRAIN HOLE BEING PAINTED OVER & OBSTRUCTED BY PAINT.
